Behavioral pattern analysis of the Zika virus disease: its prevention and solution / Mohd Rahimie Md Noor... [et al.]

Md Noor, Mohd Rahimie and Mohd Nor, Wan Nur Aliaa and Ab Kadir, Liyana Qadirah and Syed Adnan, Sharifah Athirah and Mohd Yasin, Ahmad Bukhari and Abdul Malek, Mohd Azry (2018) Behavioral pattern analysis of the Zika virus disease: its prevention and solution / Mohd Rahimie Md Noor... [et al.]. ESTEEM Academic Journal, 14. pp. 76-83. ISSN 1675-7939

Official URL: http://uppp.uitm.edu.my

Abstract

This paper considers a non-linear ordinary differential equation model for the risk of microcephaly induced by Zika Virus (ZIKV). A model of mathematical dynamic system is required to develop a non-linear equation based on ZIKV. This research focuses on a group of pregnant women in Armedia (Quindio), Columbia. By solving the non-linear algebraic system, the equilibrium points for each possible cause that induced microcephaly can thus be obtained. The Jacobian method was then used to calculate the eigenvalues for each equilibrium point to estimate the local stability. Following this, the local stability analysis will be used to show the behavior of each equilibrium point acquired. Finally, the results were interpreted and a conclusion was made.

Metadata

Item Type: Article
Creators:
CreatorsID Num. / Email
Md Noor, Mohd Rahimiemohdr697@kelantan.uitm.edu.my
Mohd Nor, Wan Nur AliaaUNSPECIFIED
Ab Kadir, Liyana QadirahUNSPECIFIED
Syed Adnan, Sharifah AthirahUNSPECIFIED
Mohd Yasin, Ahmad BukhariUNSPECIFIED
Abdul Malek, Mohd AzryUNSPECIFIED
Subjects: R Medicine > R Medicine (General) > Neural networks (Computer science). Data processing
R Medicine > R Medicine (General) > Medical education. Medical schools. Research > Statistical methods
R Medicine > R Medicine (General) > Computer applications to medicine. Medical informatics
R Medicine > RA Public aspects of medicine > Public health. Hygiene. Preventive Medicine
Divisions: Universiti Teknologi MARA, Pulau Pinang > Permatang Pauh Campus
Journal or Publication Title: ESTEEM Academic Journal
ISSN: 1675-7939
Volume: 14
Page Range: pp. 76-83
Official URL: http://uppp.uitm.edu.my
Item ID: 28884
Uncontrolled Keywords: System Dynamic Model, Non-Linear Equation, Jacobian Method, Ordinary Differential Equation.
URI: http://ir.uitm.edu.my/id/eprint/28884

Download

[img] Text
AJ_ MOHD RAHIMIE BIN MD NOOR EAJ 18.pdf

Download (475kB)

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year